	Itinerary - 15 days							
-			311,000yen per pe					
Day		City	Transport	Time	Itinerary		Accommo	
1	10-Apr	NARITA	Airplane	19:30	Arriving at Narita Airport.			
	(Mon)	ΤΟΚΥΟ	Chartered Bus	22:00	Transfer to the hotel by Chartered Bus	A DECEMBER OF THE OWNER OWNER OF THE OWNER OF THE OWNER OF THE OWNER OWNER OWNER OWNER OWNER OWNER OWNER OWNER OWNER OWNE OWNE OWNER OWNER OWNER OWNE OWNER OWNE OWNER OWNE OWNER OWNER OWNE OWNER OWNER OWNER OWNE OWNER OWNE OWNER OWNER OWNER OWNE OWNE OWNER OWNE OWNE OWNE OWNE OWNER OWNE OWNE OWNE OWNE		
				22:00	Bus service ends at hotel			
						AND LONG	[ΤΟΚΥΟ]	
							Hotel with 4 stars	
					Dinner on your own	Tokyo	()	
2	11-Apr	τοκγο	Chartered Bus (8h)	9:00	Tokyo Sightseeing			
	(Tue)				- Tokyo Metropolitan Government Buliding Observatory			
	. ,				- Tukiji	TESS C		
					- Asakusa			
					- Edo-Tokyo Musume		[TOKYO]	
				17:00	Trasfer to Hotel (Bus service ends)		Hotel with 4 stars	
					~Lunch and Dinner on your own~	Asakusa	(B – –)	
3	12-Apr	ΤΟΚΥΟ	Chartered Bus (8h)	8:00	Leave Tokyo for a drive on a motor coach to Nikko	a start		
	(Wed)	NIKKO			- Lake Chuzenji	Las all		
					- Kegon Waterfall			
					Transfer to Nikko Toshogu			
					- Taiyuinbyo and Rinnoji (if time permits)			
						and the second second	[GUMMA]	
		OTA in Gumma	a	16:00	Transfer to Hotel in Ota and check in (Bus service ends)		Standard hotel	
	10.0	071			~Lunch and Dinner on your own~	Nikko Toshogu	(B)	
4	13-Apr (Thu)	OTA NAGANO	Chartered Bus (10.5h		Visit Subaru Factory in Ohta(2h)			
				11:00	Transfer to Matsuoto			
		NAGANO	Chartered Bus	14:00 15:00	- Matsumoto Castle Transfer to Kanazawa			
		KANAZAWA	Chartereu Bus	19:00	Hotel Check in (Bus service ends)		[KANAZAWA]	
				19.00			Standard hotel	
					~Lunch and Dinner on your own~	Subaru Factory	()	
5	14-Apr	KANAZAWA	Chartered Bus (9h)	8:00	Transfer to Shirakawago			
	(Fri)	SHIRAKAWAGO			Old house ' Wadaya'			
				10:00	Transfer to Takayama			
		TAKAYAMA		12:00	Takayama Festival (Mikoshi Parade stats at 13:00)			
				17:00	Transfer to Gero Onsen			
		GERO		18:00	Hotel Check in (Bus service ends)		[GERO]	
					Please enjoy Onsen and dinner		Japanesen style Ryokan	
					~Lunch on your own~	Takayama Festival	(B – O)	

6	15 Apr	GERO	Chartered Bus (8h)	9:00	Transfer to Magome, Tsumagome-Kiso Valley		
0		MAGOME	Chartered Bus (on)	9.00			
	(Sat)				Walk on the street of Tsumago and Magome		
		TSUMAGO					tinio and
		күото		13:00	Transfer to Kyoto		[KYOTO]
				17:00	Hotel Check in (Bus service ends)		Standard hotel
			-		~Lunch and Dinner on your own~	Magome	(B – –)
7		күото	Chartered Bus (8h)	9:00	Kyoto sightseeing	A CONTRACTOR OF A CONTRACTOR	
	(Sun)				- Kiyomizu Temple	of the second se	
					- Ginkakuji		
					- Kinkakuji		
					- Ryoanji		[KYOTO]
				17:00	Trasfer to Hotel (Bus service ends)		Standard hotel
					~Lunch and Dinner on your own~	Kinkakuji	(B — —)
8	17-Apr	күото			One day trip to Hiroshima by bullet train		
	(Mon)	HIROSHIMA	Bullet Train	8:03	Transfer to Hiroshima		
				9:39			
			Chartered Bus (6.5h)		- A-Bomb Dome		
					- Peace Park, Peace Memorial Museum		
				12:00	Transfer to Miyajima,		
			Ferry		Travel to Miyajima by ferry.(10min)		
			On own		- Itsukushima Jinja Shrine		
					- Senjokaku	Southern Street Barry	
					- Daishoin Temple		
			Ferry	15:00	Back to Hiroshima Ferry and Chartered Bus (Bus service end)		
				16:00	Arriving at Hiroshima Station		
		HIROSHIMA	Bullet Train	16:35	Transfer back to Kyoto	Itsukushima Shrine	
		куото		18:16	Proceed to Hotel		[KYOTO]
					~Lunch and Dinner on your own~		Standard hotel
					**Send your main luggage to Hotel in Hakodate		(B — —)
9	18-Apr	куото			Travel to Hakodate		(- /
	(Tue)		Bullet Train	9:26	Transfer to Hakodate via Tokyo arr 11:43		
	(100)		Bullet Train	12:20	Change Bullet train and transfer to Hakodate	the second	
			Danot Ham	16:34	Arriving at Shin-Hakodate Hokuto Station	IT IS	
		HAKODATE	Chartered Bus(1h)	17:30	Proceed to Hotel by chartered Bus	Contraction of the second s	
			Shartered Dus(III)	17.50	Hotel check in (Bus service end)		[HAKODATE]
					~Lunch and Dinner on your own~		Standard hotel
			On own		-Lunch and Dinner on your own~		(B)
10	10 Apr			morning			(в — —)
10	19-Apr (Wed)	HAKODATE NOBORIBETSU	On own	morning	Hakodate sightseeing - Hakodate Morning Market		
	(vved)	NUBURIBEISU	i -	10.00	-		
			Chartered Bus (8h)	10:00	Transfer to Noboribetsu		
					- Hakodate port		
					- Goryokaku		
					On the way, visit		
					- Usuzan (Ropeway)		
					- Showa Shinzan		.
				18:00	Hotel Check in (Bus service end)		[NOBORIBETSU]
						Hakodate	Standard hotel
					~ Lunch and Dinner on your own ~		(B — —)

11	20-Apr	NOBORIBETSU	Chartered Bus (6h)	9:00	Transfer and visit		
	(Thu)				- Noboribetsu Jigokudani		
					- Shiraoi Ainu Museum		
					- Lake Shikotsuko with view of Mt.Tarumae		[SAPPRO]
		SAPPORO		15:00	Bus service end at hotel (Hotel Check in availble after 15pm)		Standard hotel
					~ Lunch and Dinner on your own~	Sapporo	()
12	21-Apr	SAPPORO	On own	9:00	Explore Sapporo on own		
	(Fri)				- Odori Park		
					- Sapporo TV Tower	And the second second	
					- Sapporo Clock Tower	and the second se	
			Chartered Bus(7h)	11:00	Transfer to Shiretoko	Constant of the second second second	[SHIRETOKO]
		SHIRETOKO		18:00	Hotel Check in (Bus service ends)	Ave ben the second	Shiretoko Ground Hotel
					~ Lunch on your own~		(— — D)
13	22-Apr	SHIRETOKO	Chartered Bus (9h)	9:00	Shiretoko Sihgtseeing		
	(Sat)				- Shiretoko Five Lakes (Trail is scheduled to open from April 20th)	and the second se	
		UTORO			- Oshin Koshin Falls	5	
						and the second s	
				pm	Transfer to Daisetuszan		[DAISETSUZAN]
				18:00	Hotel Check in (Bus service enda)		Standard hotel
		DAISETSUZAN			~ Lunch on your own~		(B – D)
14	23-Apr	DAISETSUZAN	Chartered Bus(5h)	9:00	Daisetsuzan sightseeing		
	(Sun)				- Sounkyo Rope way		
					Transfer to Sapporo		[SAPPRO]
		SAPPORO		14:00	Hotel Check in (Bus service enda)		Standard hotel
					~ Lunch and dinner on your own~		(B)
15		SAPPORO	Chartered Bus	6:30	Transfer to Chitose Airport whitout guide		
	(Mon)	HANEDA	Airplane	8:30	Fly to Tokyo/Haneda		
				10:00	Arriving at Haneda Airport		
			Chartered Bus (8h)		Transfer to Tokyo		
			on own	pm	Free at leisure in Tokyo until departure time from Tokyo		
					* Luggage is kept on the bus.		
			Chartered Bus	18:00	Transfer to Narita		
				19::00	Bus service ends at Narita Airpot		
		NARITA	Airplane	22:30	Leave Japan		()